# SDR RRXA98003

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 3-13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT SAT ON GROUND AT KMCN, JET BLAST FROM OTHER AIRCRAFT BLOW PASSENGERS STAIR INTO LT WING LEADING EDGE.  PASSENGERS STAIR DAMAGED LT WING LEADING EDGE AT STA XFS=13 TO 3.0.  REMOVED DAMAGED SECTION FROM LEADING EDGE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM CHAPTER 57.  REPAIRED LT WING LEADING EDGE IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH D76-R01 AND DC-8 SRM 51-1-12 AND 51-1-21.
